# SDR 2025FA0000441

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: General aviation
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 45,697 hours, 7,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5348613420200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN SIAEC HANGAR FOR ROUTINE MAINTENANCE. DURING ROUTINE INSPECTION PERFORMED FOR TASKCARD 330-534127-01-1, LEVEL 2 CORROSION WAS FOUND ON THE BULK CARGO COMPARTMENT FLOOR STRUCTURE, LONGITUDINAL SECTION BETWEEN FR68-69, STR Y0.
